# SDR Y2PA20130803049

- Difficulty date: August 3, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N831US
- Make and model: Doug DC-9-83
- Aircraft serial: 49791
- Aircraft time: 51,284 hours, 29,243 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

CREW REPORTED THAT MAIN CARGO DOOR WARNING LIGHT ILLUMINATED DURING LEVEL FLIGHT AT FL350.  PERFORMED EMERGENCY PROCEDURE, DECLARED AN EMERGENCY AND DIVERTED.   PERFORMED A NORMAL APPROACH AND LANDING WITHOUT FURTHER INCIDENT.  MX FOUND THE LATCH LOCK PIN NOT ENGAGED.  ANNUNCIATOR ILLUMINATED ON CARGO DOOR CONTROL PANEL.  DOOR WAS LOCKED.  ADJUSTED NR 1 LATCH PIN SWITCH IAW MM 52-35-01.  TORQUED AND SAFETY WIRED SWITCH.  OPS CHECK OF THE MAIN CARGO DOOR SHOWED ALL LIGHTS AND OPERATION GOOD.  ACFT WAS RETURNED TO SERVICED.
